MathSciNet Relay Station
MathSciNet bibliographic data
MR1739518 (2001b:35136) 35K15 (35B27 35B40 35C20)
Ortega, Jaime H.; Zuazua, Enrique Large time behavior in ${\bf R}\sp N$ for linear parabolic equations with periodic coefficients. Asymptot. Anal. 22 (2000), no. 1, 51–85.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement